Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

I started heavy and painful periods.

I have had a menstrual cycle that has so far lasted 7 days, and I have had bad cramps with it. I usually do not have periods like it. Also this started when I started taking my birth control pills again after stopping for two months. Is this something that I should be worried about ?
Asked On : Sun, 29 Aug 2010
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
As u said you are having heavy and painful menstrual period, u might be suffering from dysmenorrhagia, there are various causes for dysmenorrhagia, u need to consult doctor and get done detailed evaluation. birth control pills will not aggravate your condition, in fact they are useful, as they regularize the cycle.... take care..bye...
Answered: Thu, 1 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor